| Model Number |
9733858 |
| Medical Device Problem Codes |
Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735225r, serial/lot #: -, ubd: , udi#: h3, h6: the system was serviced in the field and the product was replaced.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the computer failed to boot up.It was found the computer was reporting hardware errors during start up.Once it did start, the computer would drop while sitting idle.The probable cause was that the motherboard and/or power supply in computer were faulty.There was no patient involvement.
Additional Manufacturer Narrative
D9, h2, h3: the return of 9735225r provided the lot number 1818132.The hardware was returned and analysis was performed.The computer started to power cycle from initial power up attempt.The analyst attempted to re-seat the ram modules but the computer continued to power cycle on its own.Intermittently, it showed a no signal message.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.